On a theorem of Brian Fisher in the framework of w-distance


Kocev, Darko and Rakočević, Vladimir


Abstract

carpathian_2017_33_2_199_205_abstract

In 1980. Fisher in [Fisher, B.,  Results on common fixed points on complete metric spaces, Glasgow Math. J., 21 (1980), 165–167] proved very interesting fixed point result for the pair of maps. In 1996. Kada, Suzuki and Takahashi introduced and studied the concept of w–distance in fixed point theory. In this paper, we generalize Fisher’s result for pair of mappings on metric space to complete metric space with w–distance. The obtained results do not require the continuity of maps, but more relaxing condition (C; k). As a corollary we obtain a result of Chatterjea.

Additional Information

Author(s)

Kocev, Darko, Rokočević, Vladimir